# SDR FDEA200811124869

- Difficulty date: November 12, 2008
- Submitted: December 8, 2008
- Operation: Air carrier
- Aircraft: N453FE
- Make and model: Airbus A310-222
- Aircraft serial: 267
- Aircraft time: 32,527 hours, 15,509 cycles
- System (JASC): 5540 · Rudder Structure
- Part: Bellcrank
- Part number: A2721206000060Z
- Condition: Corroded
- Location: Zone 300
- Stage of operation: IN
- How discovered: W
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 1 RUDDER SERVO ACTUATOR BELLCRANK AT RIB 12 HAS CORROSION.  REPLACED WITH NEW FITTING PER SRM 51-40-21.  PERFORM RUDDER MECHANICAL CONTROL OPERATIONAL AND FUNCTIONAL TEST PER AMM 27-21-00-5.
